Business Success Conference
Accelerating Profitable Growth
October 26, 2022
8am PDT | 11am EDT | 3pm GMT | 8:30pm IST
Accelerating Profitable Growth through the Business Success Conference
Form New Connections and Accelerate Your Profitable Growth through:
• Business funding,
• Franchising your business,
• 5 top strategies to increase profitability heading into the forecasted recession,
• Engaging your team through social impact,
• Building a collaborative freelance team and
• Marketing and operational strategies for firms that have rapidly grown beyond $1 million in annual revenue.
Overcome common challenges early-stage and late-stage startups experience as they scale their business to success.
Business Success Conference
October 26, 2022 @ 8.00am PDT | 11.00am EDT | 3.00pm GMT | 8.30pm IST[um_loggedout]
Already have an account? Login to your account
BSC provides new insights into various industries
As a business owner or executive, you cannot succeed without new data from the industries in which you operate. The business success conference allows you to get up-to-date information from other businesses operating in your industry.
BSC widens your network
At BSC, you will have the opportunity to meet and engage with business executives from various industries. Based on the diversity of participants, you have the opportunity to build rapport with potential customers, partners, and investors.
BSC helps increase your customer base
At BSC, you will meet participants who will introduce you to new customers and provide you with insights on marketing trends and techniques that can be used to capture new and existing customers.
|Details of Agenda||Time Duration||Time Stamp|
|Introduction-Eprenz||4 minutes||11:00 AM ET – 11:04 AM ET|
|Introduction about the Full structure of the event.||5 minutes||11:04 AM ET – 11:09 AM ET|
|Announcement First Panel Of Speakers||2 minutes||11:09 AM ET – 11:11 AM ET|
|Speaker- David||12 minutes||11:11 AM ET – 11:23 AM ET|
|Transition||1 minute||11:23 AM ET – 11:24 AM ET|
|Speaker- Anthony||12 minutes||11:24 AM ET – 11:36 AM ET|
|Transition||1 minute||11:36 AM ET – 11:37 AM ET|
|Speaker – Richard||12 minutes||11:37 AM ET – 11:49 AM ET|
|Q&A||6 minutes||11:49 AM ET – 11:55 AM ET|
|Announcement of frist Breakout Session( David, Anthony, Richard)||2 Minutes||11:55 AM ET – 11:57 AM ET|
|First Breakout Room||12 Minutes||11:57 AM ET – 12:09 PM ET|
|Transition||2 minutes||12:09 PM ET – 12:11 PM ET|
|Announcement Second Panel Of Speaker||2 Minutes||12:11 PM ET – 12:13 PM ET|
|Speaker- Scott||12 minute||12:13 AM ET – 12:25 PM ET|
|Transition||1 minutes||12:25 PM ET – 12:26 PM ET|
|Speaker- Aubrey||12 minute||12:26 PM ET – 12:38 PM ET|
|Transition||1 minutes||12:38 PM ET – 12:39 PM ET|
|Speaker- Stevens||12 minute||12:39 PM ET – 12:51 PM ET|
|Q&A||6 minutes||12:51 PM ET – 12:57 PM ET|
|Announcement of Breakout Session( Scott, Aubrey, Stevens)||2 minutes||12:57 PM ET – 12:59 PM ET|
|Second Breakout Room||12 minutes||12:59 PM ET – 01:11 PM ET|
|Transition & Dismiss and Second Networking Announcement||4 minutes||01:11 PM ET – 01:15 PM ET|
|2nd Networking Breakout Room||12 minutes||01:15 PM ET – 01:27 PM ET|
|Closing||3 minutes||01:27 PM ET – 01:30 PM ET|
Meet Our Speakers
Anthony B. Ferguson
Founder/CEO at The LYC Products Company
Topic: Accelerating profitable growth through people engagement.
About Anthony: Along with building businesses, Anthony Ferguson believes in constructing and nurturing a community. Founder of LYC Products, a social impact company, Mr. Ferguson’s 30+ years of experience as an entrepreneur has enriched him to help businesses build vibrant thriving communities and focus on wellness. He is one of the founding members at GoodMojo and a managing partner at Miller and Ferguson. Through LYC (Love Your Community), Mr. Ferguson and his team are committed to “add purposeful wellness to your daily routine”.
His approach to business through building communities and working towards their wellness is truly inspirational.
We are eagerly waiting for him to share his knowledge and experience with us on accelerating profitable growth through people engagement.
Click here to learn more about Anthony’s LYC Pledge.
Chief Executive Officer/Founder at Speedy Holdings Group
Topic: Accelerating growth by securing loans to accelerate business profitability.
About Scott: Mr. Scott Clymo, CEO and Co-Founder of Speedy Holding Group has more than three decades of experience in subprime, prime, direct and indirect lending with leading financial institutions such as Wells Fargo, BOA, Chase, G.E. Capital. He has also worked in merchant service experience and was the founder of World Merchant LLC.
His current venture Speedy was best described by himself as ‘business in a box’ . Being promoted by none other than Kevin Harrington, of Shark Tank fame, the Speedy brand now resonates with business loans and credits.
We are elated to have Mr. Clymo with us at the BSC, where he will speak and interact about accelerating growth by securing loans.
Learn more about Scott’s Speeding Holdings Group here.
Dr. Stevens Bonhomme
Founder & CEO at Feedcoyote
Topic: Accelerating profitable growth by overcoming frustration in building a freelancing team.
About Steven: Dr. Stevens Bonhomme is the founder and CEO of Feedcoyote, a freelancing collaborating network with built-in CRM tools. A Masters in Business Administration as well as Applied Economics, Dr. Bonhomme has worked for tech giant Microsoft in multiple roles. He has also served as an Adjunct Professor Of Business in North West University.
In his own words Dr. Bonhomme describes his current venture Feedcoyote as a platform for “helping entrepreneurs, freelancers and SBMs collaborate, manage, and sub-contract their professional services to speed up delivery”.
Passionate about helping professionals in numerous fields, we are more than delighted having him speak, interact and share his knowledge with our participants at the BSC.
Click here to explore Dr. Bonhomme’s FeedCoyote.
Founder 1000+ International Fintech Network, Scale Now
Topic: Unlocking Hidden Profit Zones: Top secrets to maximize your revenue
About Richard: Richard Doherty, founder and CEO of ScaleUp Consulting, specializes in guiding financial companies grow through ‘positive transformation’. He has 20+ experience in the fintech domain and have worked as a mentor, executive board advisor and a consultant. Having invested years in global enterprises like Accenture, Deutsche Bank, South African Chambers of Commerce UK to list a few, Mr. Doherty is the founder of Scale Now, a 1000+ international fintech network.
He is also the founder of Fintech Scaling Show, a podcast which is among the ‘50 most listened-to’ tech podcast on Apple!
We highly anticipate Mr. Doherty speaking and engaging with our participants on the BSC this month.
Click here to learn more about Richard’s ScaleUp Consulting.
Consultant at Big Sky Franchise Team
Topic: Accelerating profitable growth through franchising your business
About Aubrey: Ms. Aubrey Janik is joining us as from The Big Sky Franchise Team. Her journey began when she earned the distinction of being the youngest franchisee in a national franchise system. Since then, she has built many successful ventures including Janik Holdings LLC.
Through Big Sky, Ms. Janik guides and supports new and emerging franchise brands. She is also the thought leader of Big Sky’s FranLeadership program and Franchise Sales Training Workshop. Being a specialist in her field, Aubrey has a huge following in social media where she shares about her work, in a fun way.
We are pleased to have Ms. Janik with us at the BSC where she will speak, engage and take queries on growing your franchisee business.
Click here to learn more about Big Sky Franchise Team
Grateful. Founder 100,000+ members, Eprenz.com. Mentor+Dream Maker.
Topic: 5 top strategies to growing a profitable business especially consulting & coaching
Founder of Eprenz.com, mentor and a dream maker. A compassionate social impact entrepreneur who successfully built two successful businesses, investor, and mentor with a passion for helping business owners scale and grow profitability while making the world a healthier, kinder, sustainable, and better place.
About Victor: Victor Felix is a brand strategist, specializing in helping companies get seen and heard with clear messaging, so they can do what they love in their business. He has served as a Chaplain, worked with teens in the juvenile detention center and jail, and has done job coaching to help people with disabilities to gain employment. He is a Brainz 500 Global Award Official Honoree and the founder of Community Leadership Network. His favorite food is pretty much anything Carribean. When he’s not doing brand strategy he likes to read, watch sports, enjoy a good inspirational movie, go to the beach, and hang out with family and friends.
Q&A Session with Speakers
Eprenz conferences believe in peer-to-peer learning. That’s why we spend some time having a healthy discussion, learning from each other, and solving our challenges.
Breakout Room Sessions
After an insightful session of exchanging knowledge, we make sure not to let you go home in just that. We arrange breakout rooms for different topics with expert speakers in that profession. Network, Learn, and Grow.